Drug Problems?

Illustration of Drug Problems?
Illustration: Drug Problems? media.bizj.us

Can a doctor take DEXAMETHASONE but I have a gastric problem. Thank you, Doctor

1 Answer:

Hello Thomas, Thank you for the question.

For complaints do you take this medicine? Have you seen a doctor about your current health complaints? Dexamethasone is a drug used to treat inflammation, from the corticosteroid group. One of the side effects of this drug is irritation to the stomach causing complaints of stomach pain, nausea, vomiting. If you have stomach ulcers, peptic ulcers, or acid reflux disease, then you must be very careful using this medicine. You can try using this medicine when eating or after eating according to the dosage recommended by your doctor. Taking medication when or after eating can reduce the side effects of this drug on the stomach. However, if after you take this medicine while eating or after eating you still experience side effects, then you should stop using this drug and immediately consult a doctor further. If this medication is really needed for your health complaint, your doctor may reduce the dose of the drug, but if possible the doctor will replace the drug with another drug. Please discuss with your doctor further.

Hopefully this information is useful.

: by

Related Question

Bleeding In The Vagina After Slipping On The Toilet?

Bleeding In The Vagina After Slipping On The Toilet?

(1 year ago)

yesterday my boyfriend slipped from the toilet and the area v jerked and bleeding came out after that his blood was gone until now even though it’s not the time for menstruat...

Causes Of Cramps In The Lower Abdomen?

Causes Of Cramps In The Lower Abdomen?

(1 year ago)

I have not yetta, on May 25, my schedule should be menstruating, but to this day there is no menstrual bleeding yet, but for almost 2 weeks I felt stomach cramps like before. the p...

Vaginal Pain After Intercourse?

Vaginal Pain After Intercourse?

(11 months ago)

Good night, I want to ask for the past two days my vagina hurts after intercourse, and after urinating, I bleed blood and then in the vaginal opening I also have a thick white disc...

Leave a Reply

Your email address will not be published. Required fields are marked *